# SDR UALA2010080902880

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,823 hours, 10,502 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS4624G0284SS
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK AT LT MAIN LANDING GEAR AREA.  MAINT TEXT:  AT LEFT MAIN GEAR OUTBOARD OF UPPER TRUNNION, FOUND FLEX LINE LEAKING.   REPLACED FLEX LINE, PINED GEARS AND CYCLED GEAR UP AND DOWN 6 TIMES, NO LEAKS NOTED, SERVICED HYD LEVELS AND REPLACED UNDERWING PANELS AND REMOVED GEAR PINS.
